# SDR CALA9901130

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5220 · Emergency Exits
- Part: Casting
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT FORWARD OVERWING DOOR INNER UPPER CASTING.  THE CASTING WAS REMOVED AND A NEW CASTING WAS INSTALLED IAW SRM 51-30-2, FIGURE 1.
